# SDR GTIA2025072138997

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 27,907 hours, 12,402 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Part number: 87292325V07
- Part serial: VL2062001678
- Condition: Inoperative
- Location: Zone 200
- Part time: 12,834 hours, 6,003 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FPR: AVIONICS VENT FAULT AND AVIONIC SYS FAULT ( SKIN AIR OUTLET VALVE )-FOR CORRECTIVE ACTION SEE LOG PAGE  3535971-2 OR RIN 17347 . THIS CLOSE DMI 3535968-1 MOC NOTIFIED PLACARD REMOVED
